JSME International Journal Series A Solid Mechanics and Material Engineering
Online ISSN : 1347-5363
Print ISSN : 1344-7912
ISSN-L : 1344-7912
Fundamental Solutions for a Fluid-Saturated Poroelastic Infinite Space of Transversely Isotropic Permeability
Tsuyoshi GANBEMichio KURASHIGE
Author information
JOURNALS FREE ACCESS

2000 Volume 43 Issue 1 Pages 33-39

Details
Abstract

The fundamental solutions were obtained for a fluid-saturated, elastically isotropic, porous, infinite solid with transversely isotropic permeability under an instantaneous fluid point source and instantaneous point forces acting in mutually orthogonal directions, by superposing the dislocation line segments. These solutions include those for both porous solids of zero permeability in one direction and isotropic permeability as limiting cases. These solutions are intended to be used to derive the integral equations for a plane crack of arbitrary shape;these equations in turn will be implemented in a hydraulic fracturing simulator for the gas/oil production.

Information related to the author
© The Japan Society of Mechanical Engineers
Previous article Next article
feedback
Top